# SDR FDEA201407141773

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: ARC0470501
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE ADJACENT TO OTBD FLAP VANE.  METAL STRIKE PLATE HAS GOUGE.  BLENDED LT WING INBD TE METAL STRIKE PLATE.  LENGTH = 3.3 INCHES, WIDTH = 1.9 INCHES & DEPTH = 0.0295 INCHES.  FOUND ACCEPTABLE IAW EA 8-5750-T0309660 PS P1.  MINOR REPAIR.
